# SDR CA131004007

- Difficulty date: October 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Aircraft time: 4,474 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Bolt
- Part number: AN4H20
- Condition: Sheared
- Location: Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 25HR AIR CONDITIONING INSPECTION C/O, LT CONDENSOR BLOWER MOTOR ATTACHMENT BOLT, 1 OF 3, WAS FOUND SHEARED AT MOTOR CASE.  THIS IS THE THIRD OCCURRENCE OF THE ATTACHMENT BOLT FAILURE IN THE FLEET.  ALL 3 BOLTS REPLACED WITH NEW.
